# SDR DL738090383

- Difficulty date: March 8, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 21,371 hours, 13,678 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A37218
- Condition: Misrepaired
- Location: Fs 235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLES COMMON TO MINOR REPAIR WERE MIS-COUNTERSUNK, REQUIRING SKIN CUTOUT AND DOUBLER/TRIPLER SKIN REPAIR.  REFERENCE ERA 473452-14.
